Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Unitaries and partial isometries in a real $ W\sp*$-algebra

Author: Kenneth E. Ekman
Journal: Proc. Amer. Math. Soc. 54 (1976), 138-140
MSC: Primary 46L10
MathSciNet review: 0454660
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The group of unitaries in a real $ {W^{\ast}}$-algebra without a finite type I direct summand is connected. This fact is used to characterize the components of the set of partial isometries in such algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10

Retrieve articles in all journals with MSC: 46L10

Additional Information

PII: S 0002-9939(1976)0454660-6
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia